Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On common fixed points of linear contractions


Author: Zoltán Sasvári
Journal: Proc. Amer. Math. Soc. 108 (1990), 565-566
MSC: Primary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1990-0998740-2
MathSciNet review: 998740
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a short and direct proof of a result about convex semigroups of linear contractions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0998740-2
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society